# SDR ASAA2022102240456

- Difficulty date: October 22, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 59,834 hours, 17,397 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP ANNUN ILLUM WHEN 6-PACK PUSHED. MASTER CAUTION RESETS THE LIGHT OUT. TEMP CONTROLS NORMALLY WHEN KNOB ROTATED HOT OR COLD. GROUNDED - YES. INITIAL EVALUATION, CONT CAB ZONE TEMP ON MASTER RECALL AT OVERHEAD. PERFORMED PZTC IAW B737-800 FIM 21-62 TASK 801. #2 CONTROLLER HAD FLT DECK TRIM VALVE ON BITE, CLEARED GREEN ON VERIFY. PER FIM 21-53 TASK 821, NO FURTHER ACTION REQUIRED.
